Ultram er HEADACHE

Discussion in 'Fibromyalgia Main Forum' started by hensue, Apr 19, 2009.

  1. hensue

    hensue New Member

    Only took one so far wanted to see if this was a side affect anyone else had?
    200 mg
  2. celeste1226

    celeste1226 New Member

    Yes i get very bad migrains with ultram er. The headache will last a week. I cannot even get out of bed. at first my nuerologist couldnt figure out what was causing the headaches. I was put on topamax which didnt help. then I finally figured it was the ultram er..
  3. hensue

    hensue New Member

    Dont think i will take it again.
  4. gapsych

    gapsych New Member

    I take Ultram but not the extended release. I have never had the side effect of getting a headache but we all react differently.

    Ultram has been very effective for my pain, especially the archness. narcotics have never helped as much as the ultram.

    However, strangely enough, if I do happen to get a headache the Ultram does not help.

    I know how awful migraines can be as my daughter used to get them.

    Take care.

    [This Message was Edited on 04/19/2009]